logo CRAS
Comptes Rendus. Mathématique
Numerical Analysis, Dynamical systems
A Mathematical Model of Unemployment with the Effect of Limited Jobs
Comptes Rendus. Mathématique, Volume 359 (2021) no. 3, pp. 283-290.

In this paper, we have proposed and analyzed a non-linear mathematical model of the issue of unemployment by considering three main variables, namely the numbers of unemployed, employed and available vacancies. The model resembles the situation in some countries where the support of the government reaches a certain limited level where the rate of creating new jobs becomes constant and can no longer be proportional to the number of unemployed due to limited financial and economics resources. The qualitative results for the mathematical model are obtained utilizing the stability theory of nonlinear differential equations. Furthermore, some numerical simulations are illustrated to support the qualitative results.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/crmath.164
Sarah Al-Sheikh 1; Raneah Al-Maalwi 1; H. A. Ashi 1

1 Department of Mathematics, King AbdulAziz University, Jeddah 21551, Saudi Arabia
@article{CRMATH_2021__359_3_283_0,
     author = {Sarah Al-Sheikh and Raneah Al-Maalwi and H. A. Ashi},
     title = {A {Mathematical} {Model} of {Unemployment} with the {Effect} of {Limited} {Jobs}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {283--290},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {359},
     number = {3},
     year = {2021},
     doi = {10.5802/crmath.164},
     language = {en},
}
TY  - JOUR
TI  - A Mathematical Model of Unemployment with the Effect of Limited Jobs
JO  - Comptes Rendus. Mathématique
PY  - 2021
DA  - 2021///
SP  - 283
EP  - 290
VL  - 359
IS  - 3
PB  - Académie des sciences, Paris
UR  - https://doi.org/10.5802/crmath.164
DO  - 10.5802/crmath.164
LA  - en
ID  - CRMATH_2021__359_3_283_0
ER  - 
%0 Journal Article
%T A Mathematical Model of Unemployment with the Effect of Limited Jobs
%J Comptes Rendus. Mathématique
%D 2021
%P 283-290
%V 359
%N 3
%I Académie des sciences, Paris
%U https://doi.org/10.5802/crmath.164
%R 10.5802/crmath.164
%G en
%F CRMATH_2021__359_3_283_0
Sarah Al-Sheikh; Raneah Al-Maalwi; H. A. Ashi. A Mathematical Model of Unemployment with the Effect of Limited Jobs. Comptes Rendus. Mathématique, Volume 359 (2021) no. 3, pp. 283-290. doi : 10.5802/crmath.164. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.5802/crmath.164/

[1] Raneah Al-maalwi; Sarah Al-Sheikh; H. A. Ashi; Sharefa Asiri Mathematical Modeling and Parameter Estimation of Unemployment with the Impact of Training Programs, Math. Comput. Simulat., Volume 182 (2021), pp. 705-720 | Article | MR: 4189048 | Zbl: 07318278

[2] Raneah Al-maalwi; H. A. Ashi; Sarah Al-Sheikh Unemployment Model, Appl. Math. Sci., Volume 12 (2018) no. 21, pp. 989-1006 | Article

[3] H. A. Ashi; Raneah Al-maalwi; Sarah Al-Sheikh Study of the Unemployment Problem by Mathematical Modeling: Predictions and Controls (2021) (To appear in the The Journal of Mathematical Sociology)

[4] Auni Aslah Mat Daud; Azhani Wahida Ghozali Stability analysis of a simple mathematical model for unemployment, Caspian Journal of Applied Sciences Research, Volume 4 (2015) no. 2, pp. 15-18

[5] Anibal Galindro; Delfim F. M. Torres A simple mathematical model for unemployment: a case study in Portugal with optimal control†, Stat. Optim. Inf. Comput., Volume 6 (2018) no. 1, pp. 116-129 | Article | MR: 3771536

[6] Arthur H. Goldsmith; Jonathan R. Veum; William Darity Jr The psychological impact of unemployment and joblessness, The Journal of Socio-Economics, Volume 25 (1996) no. 3, pp. 333-358 | Article

[7] Asfiya Kidwai; Zain Sarwar Psychological Impacts of Unemployment Evidence from the Literature, Rev. Integr. Bus. Econ., Volume 4 (2015) no. 3, pp. 141-152

[8] A. K. Misra; A. K. Singh A Mathematical Model for Unemployment, Nonlinear Anal., Real World Appl., Volume 12 (2011), pp. 128-136 | Article | MR: 2728668 | Zbl: 1209.34058

[9] A. K. Misra; A. K. Singh; P. K. Singh Modeling the Role of Skill Development to Control Unemployment, Differ. Equ. Dyn. Syst. (2017) | Article

[10] Surekha B. Munoli; Shankreva R. Gani Optimal control analysis of a mathematical model for unemployment, Optim. Control Appl. Meth., Volume 37 (2016) no. 4, pp. 798-806 | Article | MR: 3523326 | Zbl: 1343.49065

[11] Surekha B. Munoli; Shankreva R. Gani A Mathematical Approach to Employment policies: An Optimal Control Analysis, International Journal of Statistics and Systems (IJSS), Volume 12 (2017) no. 3, pp. 549-565

[12] G. N. Pathan; P. H. Bhathawala A Mathematical Model for unemployment with effect of self-employment, IOSR Journal of Mathematics (IOSR-JM), Volume 11 (2015), pp. 37-43

[13] Gulbanu N. Pathan A Mathematical Model for Unemployment-Taking an action without delay, Adv. Dyn. Syst. Appl., Volume 12 (2017) no. 1, pp. 41-48

[14] Gulbanu N. Pathan; P. H. Bhathawala Unemployment-Discussion with a Mathematical Model, International Journal of Business Management and Economic Research (IJBMER), Volume 3 (2016) no. 1, pp. 19-27

[15] Gulbanu N. Pathan; P. H. Bhathawala Mathematical Model for Unemployment Control-A Numerical Study, Journal of Emerging Technologies and Innovative Research (JETIR), Volume 5 (2018) no. 8, pp. 253-259

[16] Shyam Sundar; Agraj Tripathi; Ram Naresh Does Unemployment Induce Crime in Society? A Mathematical Study, American Journal of Applied Mathematics and Statistics, Volume 6 (2018) no. 2, pp. 44-53 | Article

[17] Wendi Wang Backward Bifurcation of an epidemic model with treatment, Math. Biosci., Volume 201 (2006) no. 1-2, pp. 58-71 | Article | MR: 2252078 | Zbl: 1093.92054

Cited by Sources: